RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2017, Number 3, Pages 21–35 (Mi vmumm66)  

Mathematics

Interrelations between mixed moduli of smoothness in metrics of $L_p$ and $L_\infty$

M. K. Potapova, B. V. Simonovb

a Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Volgograd State Technical University

Abstract: In this paper we study interrelations between mixed fractional moduli of smoothness considered in the metrics of $L_p$ and $L_\infty$.

Key words: inequality, metrics, mixed fractional moduli of smoothness.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00350


Full text: PDF file (376 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2017, 72:3, 107–120

Bibliographic databases:

UDC: 517.5
Received: 19.10.2016

Citation: M. K. Potapov, B. V. Simonov, “Interrelations between mixed moduli of smoothness in metrics of $L_p$ and $L_\infty$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2017, no. 3, 21–35; Moscow University Mathematics Bulletin, 72:3 (2017), 107–120

Citation in format AMSBIB
\Bibitem{PotSim17}
\by M.~K.~Potapov, B.~V.~Simonov
\paper Interrelations between mixed moduli of smoothness in metrics of $L_p$ and $L_\infty$
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2017
\issue 3
\pages 21--35
\mathnet{http://mi.mathnet.ru/vmumm66}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3673259}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2017
\vol 72
\issue 3
\pages 107--120
\crossref{https://doi.org/10.3103/S0027132217030044}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404664300004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021669909}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm66
  • http://mi.mathnet.ru/eng/vmumm/y2017/i3/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:84
    Full text:14
    References:13
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020